MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X45 ST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. COMP LK SCR 3.5HEX 4.75X45 ST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Model Number 180556
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-01227.D10: medical products: item#: unknown, unknown screw; lot#: unknown.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery due to the implant fracturing.This is the patient's third revision surgery and the second time the patient has been revised due to an implant fracturing.Multiple attempts have been made to obtain additional information.No response has been made at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional/corrected information.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-01227-1, 0001825034-2023-01627, 0001825034-2023-01628, 0001825034-2023-01631.D10: medical products: item#: 180555, comp lk scr 3.5hex 4.75x40 st; lot#: 867190, item#: 180556, comp lk scr 3.5hex 4.75x45 st; lot#: 922110, item#: 180555, comp lk scr 3.5hex 4.75x40 st; lot#: 962390, item#: 115400, comp rvs cntrl 6.5x50mm st/rst; lot#: 343310.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product were not returned by the patient.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a shoulder arthroplasty on an unknown date.The patient underwent a revision surgery over a year and a half ago due to fractured screws.Subsequently, the patient underwent a second revision surgery due to fractured vrs screws.Patient was implanted with a shoulder hemi.This is the third revision surgery and second surgery due to fracturing of implants.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-01227-2.0001825034-2023-01627-1.0001825034-2023-01628-1.0001825034-2023-01631-1.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a second stage revision procedure.Subsequently, the patient underwent a revision procedure due to fractured screws approximately four (4) months post-implantation.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: the reported event was confirmed via provided radiographs.No devices were returned for examination.Upon hcp review of the provided radiographs, it was identified that there were multiple glenoid implant screws fractured, with possibly one screw intact superiorly.The glenoid implant is displaced from the glenoid.There is not dislocation seen.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP LK SCR 3.5HEX 4.75X45 ST
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17031043
Report Number0001825034-2023-01228
Device Sequence Number18045800
Product Code PHX
UDI-Device Identifier00880304677197
UDI-Public(01)00880304677197(17)260201(10)942790
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K130390
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/29/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model Number180556
Device Catalogue Number180556
Device Lot Number942790
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Supplement Date Received by Manufacturer06/15/2023
06/28/2023
08/23/2023
Initial Report FDA Received Date05/31/2023
Supplement Report FDA Received Date07/14/2023
07/26/2023
08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale